Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 702847, 10 pages
http://dx.doi.org/10.1155/2014/702847
Research Article

A Two-Sample Parametric Test for Partly Interva-Censored Data with Nonproportional Hazard

1Department of Mathematics, Faculty of Science, Taibah University, Al-Madinah Al-Munawwarah 344, Saudi Arabia
2Department of Mathematics, Faculty of Science, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
3Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 10 April 2013; Revised 15 December 2013; Accepted 18 December 2013; Published 28 January 2014

Academic Editor: Xu Zhang

Copyright © 2014 Azzah Mohammad Alharpy and Noor Akma Ibrahim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Azzah Mohammad Alharpy and Noor Akma Ibrahim, “A Two-Sample Parametric Test for Partly Interva-Censored Data with Nonproportional Hazard,” Mathematical Problems in Engineering, vol. 2014, Article ID 702847, 10 pages, 2014. https://doi.org/10.1155/2014/702847.